# SDR USAA2013040100009

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 42,892 hours, 17,544 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEEKLY CHECK - CORROSION ON FUSELAGE SKIN BETWEEN FR69 TO FR70 & BETWEEN S31R TO S32R.  REPAIRED FUSELAGE SKIN BETWEEN FR69 TO FR70 & BETWEEN S31R TO S32R IAW A319 SRM 53-41-11-201 & EA 204560.
